Okay so i usually get my period around the 27 - 29 and i got my shot during one of those days but i am on the depo shot now i have been on it for 4 weeks but the thing about it is that i got so excited about being on the shot me and my boyfriend had unprotected sex the next day i forgot to read the rest of the details i didnt know it was only 99.1 effective so now i think i might be pregnant but the side effects say that the depo shot makes you seem pregnant ? i've been peeing alot having lots of cramps and my stomic bloads sometimes but i am very tiny so it goes back to normal after a while i just finally had an headache after 4 weeks and i am always hot but my mom says my room is always hot so maybe that it also ..  and today is the first day i felt naseua i felt it all day .. my stomic bubbles up all wierd like it fels like kicking but 4 weeks is way to early to feel that even if i was pregnant right ? i sleep ALOT and i barley eat my breast arnt as tender as they use to be they use to hurt real bad but now the pain is gone but i still have really bad cramps .. so the moral of the story is if i am 4 weeks pregnant how long do i have to take RU_485 ? and i want to do it without my parents knowing.